MathSciNet Relay Station
MathSciNet bibliographic data
MR171784 (30 #2011) 32.47 (14.18)
Hironaka, H.; Rossi, H. On the equivalence of imbeddings of exceptional complex spaces. Math. Ann. 156 1964 313–333.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement